# SDR 96ZZZM960

- Difficulty date: May 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N966VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47168
- System (JASC): 2120 · Air Distribution System
- Part: Duct Connector
- Part number: 5216030014
- Condition: Failed
- Location: Tail Compt
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 619 - BOS-BOS - AIR RETURN, TAIL COMPARTMENT TEMPERATURE HIGH LIGHT CAME ON AFTER TAKEOFF.  REMOVED AND REPLACED BLOWN DUCT CONNECTOR, LEAK CHECK OK.  (M)
